# SDR MALA030389

- Difficulty date: July 28, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 12,033 hours, 13,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION IN CVG, MAINTENANCE FOUND FLOOR FRAME 18 BETWEEN NR 3 & NR 4 SEATRAILS WITH CORROSION.  REPAIRED IAW EO NR A53126.  A/C RELEASE DATE 8/11. REFER TO 409 NR 128559 FOR DETAIL.
